`a`
Journal of Modern Dynamics (JMD)
 

Volume 7,Number 3,     September 2013

1

Nonstandard smooth realization of translations on the torus   Pages : 329 - 367

Mostapha Benhenda

 Abstract       References       Full Text      Related Articles

2

Some virtually abelian subgroups of the group of analytic symplectic diffeomorphisms of a surface   Pages : 369 - 394

John Franks and Michael Handel

 Abstract       References       Full Text      Related Articles

3

Winning games for bounded geodesics in moduli spaces of quadratic differentials   Pages : 395 - 427

Jonathan Chaika,  Yitwah Cheung and Howard Masur

 Abstract       References       Full Text      Related Articles

4

Modified Schmidt games and a conjecture of Margulis   Pages : 429 - 460

Dmitry Kleinbock and Barak Weiss

 Abstract       References       Full Text      Related Articles

5

Ergodic properties of $k$-free integers in number fields   Pages : 461 - 488

Francesco Cellarosi and Ilya Vinogradov

 Abstract       References       Full Text      Related Articles